MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG ZEPHIR ANTERIOR CERVICAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG ZEPHIR ANTERIOR CERVICAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number G8792115
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.A similar device with product id: 8792115 with 510(k)#: k994239 is marketed in us.Product code of similar device with product id: 8792115.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via manufacturer representative regarding a patient who underwent revision surgery for removing the screw/plate due to screw-back-out at c5/6.It was reported that the c6 left screw was backed-out due to the broken c6 left screw stopper and was removed.No further complications or symptoms were reported.Additional information was received via manufacturer representative that the implant date and explant date of screw is (b)(6) 2011 and (b)(6) 2022.The screw was discarded by the customer.

Brand Name
ZEPHIR ANTERIOR CERVICAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key14345122
Report Number1030489-2022-00455
Device Sequence Number12342951
Product Code KWP
UDI-Device Identifier00673978955278
UDI-Public00673978955278
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K994239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG8792115
Device Catalogue NumberG8792115
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale